Alert archive / West Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 97, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 1, 2025, 1:44 PM EDT for Cabell County, Mason County, West Virginia. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2025, 1:44 PM EDT (17:44 UTC)
- Expired
- Jul 1, 2025, 6:45 PM EDT
- In force
- 5 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cabell County, WV, Mason County, WV
The radar
The Charleston,WV radar (KRLX), 48 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 780 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
982
WGUS51 KRLX 011744
FFWRLX
WVC011-053-012045-
/O.NEW.KRLX.FF.W.0097.250701T1744Z-250701T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
144 PM EDT Tue Jul 1 2025
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Northeastern Cabell County in central West Virginia...
Southwestern Mason County in western West Virginia...
* Until 445 PM EDT.
* At 144 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of Northeastern Cabell and Southwestern Mason
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3853 8206 3850 8216 3847 8230 3850 8230
3852 8230 3853 8230 3854 8230 3860 8206
FLASH FLOOD...RADAR INDICATED
$$
LTC2 follow-up statements
386
WGUS51 KRLX 012015
FFWRLX
WVC011-053-012245-
/O.EXT.KRLX.FF.W.0097.000000T0000Z-250701T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
415 PM EDT Tue Jul 1 2025
The National Weather Service in Charleston has extended the
* Flash Flood Warning for...
Northeastern Cabell County in central West Virginia...
Southwestern Mason County in western West Virginia...
* Until 645 PM EDT.
* At 415 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of Northeastern Cabell and Southwestern Mason
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3853 8206 3850 8216 3847 8230 3850 8230
3852 8230 3853 8230 3854 8230 3860 8206
FLASH FLOOD...RADAR INDICATED
$$
FMK315
WGUS71 KRLX 012236
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
636 PM EDT Tue Jul 1 2025
WVC011-053-012246-
/O.EXP.KRLX.FF.W.0097.000000T0000Z-250701T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cabell WV-Mason WV-
636 PM EDT Tue Jul 1 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 645 PM EDT THIS EVENING FOR
NORTHEASTERN CABELL AND SOUTHWESTERN MASON COUNTIES...
The heavy rain has ended and flood waters are receding. Flooding is
no longer expected to pose a major threat. Please continue to heed
any remaining road closures.
&&
LAT...LON 3853 8206 3850 8216 3847 8230 3850 8230
3852 8230 3853 8230 3854 8230 3860 8206
$$
FMKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 6:35 AM EDT, 7 hours 9 minutes earlier.
Area forecast discussion, Jul 1, 6:35 AM EDT, 7 hours 9 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 635 AM EDT Tue Jul 1 2025 .SYNOPSIS... Thunderstorms through today as a cold front crosses by this evening. Some storms could be strong to severe, along with the potential for localized flooding. Dry Wednesday onward. && .NEAR TERM /THROUGH TONIGHT/... As of 130 AM Tuesday... Cold frontal passage today from the early afternoon through the late afternoon into early evening. The front may get hung up along the mountains into the evening, however it should rather weaken a bit by then and just promote showers which could be heavy at times and a few storms, but below severe criteria. Hi-res models have a fairly disorganized broken line coming through as early as 15Z and traversing from west to east and getting to the mountains by 21Z. Thereafter it falls apart somewhat across our area by then. There are only a few models that have the feature moving slightly slower such as the EURO and SREF. Regardless, as always lingering showers across the mountains will be the likely setup going into the evening, but thunderstorm potential should be at a minimum. Severe indices look good with nearly over 2500 J/g of MU CAPE, almost 30kts of bulk shear and sufficient DCAPE for downbursts that could cause damaging wind. The freezing levels are high, over 14k ft, and with not a whole lot of instability for stronger updrafts and weak upper level support storms may not be able to promote large hail. With helicity and high LCLs the tornado threat is almost nil. SPC has us in a marginal threat for West Virginian and our VA counties so some isolated storms may become strong to severe. PWATs are still at around 2 inches along with a well saturated column in the low to mid levels along with lapse rates above the environmental rate which all means that heavy downpours are a realistic thing once again. WPC does have us in a slight risk for most of the area for excessive rainfall, so localized flooding will be a threat if storms train or move slow, although steering flow will be sufficient to move most storms and showers through at around 30Kts toward the northeast. Therefore low lying or flood prone areas will be at the most risk. After the upper level trough supporting the cold front exits east by Wednesday morning high pressure builds in from the southwest and supports fair weather across the area. Temperatures will drop to below seasonable for once today as cold frontal passage takes place and will stay right around seasonable for the overnight. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... As of 235 AM Tuesday... Mostly dry weather returns to the forecast area on Wednesday in the wake of the cold front mentioned in the near term period. However, a few showers and afternoon storms could sprout along the spine of the Appalachians as weak shortwave energy swings in along the westward flank of a departing upper level trough. Better clearing takes shape on Thursday as an encroaching ridge begins to obtain influence over the area. However, there could be some very light showers attached to a weak cold front sinking southward from the Great Lakes region. Main implications from this frontal passage will be lowering of dew points and overall mugginess that has festered over the CWA for several weeks now. Daytime temperatures will hover around normal for this time of year to start off the short term period, but will gradually rise for the end of the work week as the aforementioned ridge builds in from the west. While we have a brief interlude from the humidity on Thursday, forecast projections have the heat building quickly back in for the Fourth of July. && .LONG TERM /FRIDAY THROUGH MONDAY/... As of 235 AM Tuesday... Strong upper level ridging first hinted at in the short term will take center stage over the Central Appalachians for the Independence Day holiday weekend. Building heat and humidity in response to the ridge will once again impose potential for heat risks for Friday onward until the ridge finally breaks down at the start of next week. Generally expecting dry weather for the start of the weekend, then becoming more active late in the period as diurnally driven showers and storms undercut the ridge amid hot and muggy conditions. && .AVIATION /12Z TUESDAY THROUGH SATURDAY/... As of 630 AM Tuesday... A cold front approaches from the west and promotes shower and thunderstorm chances while passing through the afternoon and into the evening. By early evening, the sites should be out of the activity and then go to VFR by then. Otherwise, some periods of IFR VIS and MVFR CIGs under shower and storm potential will be the main theme today. Things should be moving relatively quickly with 30kts steering flow and cells will be moving northeast with most activity likely between 15Z to 21Z. For tonight, post frontal fog may develop across much of the area tonight into the morning and affect the sites with IFR or worse conditions. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z WEDNESDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing of shower/thunderstorm activity may vary from the forecast. Fog timing, coverage, and intensity tonight may vary from the forecast. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE TUE 07/01/25 UTC 1HRLY 08 09 10 11 12 13 14 15 16 17 18 19 EDT 1HRLY 04 05 06 07 08 09 10 11 12 13 14 15 CRW CONSISTENCY M M M M H H M H H M M M HTS CONSISTENCY H H M M H H M M H M M M BKW CONSISTENCY H H H H H H H H M L L L EKN CONSISTENCY L M L L L H H M M M M M PKB CONSISTENCY H H H H H H M M L H M M CKB CONSISTENCY H H H H H H H H H M L L AFTER 12Z WEDNESDAY... IFR conditions possible in thunderstorms through early Tuesday night, and in valley fog Wednesday/Thursday/Friday mornings. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...MEK/JZ NEAR TERM...JZ SHORT TERM...MEK LONG TERM...MEK AVIATION...JZ
Hazardous weather outlook, Jun 30, 10:37 PM EDT, 15 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 1037 PM EDT Mon Jun 30 2025 KYZ103-105-OHZ076-085>087-VAZ003-004-WVZ005>011-013>020-024>034-039- 040-515>526-020245- Boyd-Lawrence-Washington-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan- Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam- Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay- Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 1037 PM EDT Mon Jun 30 2025 This Hazardous Weather Outlook is for portions of northeast Kentucky, portions of southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Flash flooding is possible Tuesday afternoon and evening given slow- moving thunderstorms or repetitive rounds of rainfall. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101-102-OHZ066-067-075-083-084-020245- Greenup-Carter-Perry-Morgan-Athens-Jackson OH-Vinton- 1037 PM EDT Mon Jun 30 2025 This Hazardous Weather Outlook is for portions of northeast Kentucky and portions of southeast Ohio. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms may become strong to severe Tuesday afternoon and evening. The main hazards are damaging wind gusts and heavy rain, which could result in some instances of flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. GW/FK
In the hours before
Local storm report, Jul 1, 10:39 AM EDT, 3 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1039 AM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 AM Rain 3 SE Amesville 39.37N 81.92W
07/01/2025 M0.83 Inch Athens OH Cocorahs
Rain amount occurred in a 15 minute time
frame. Still raining at time of observation.
&&Local storm report, Jul 1, 10:55 AM EDT, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1055 AM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM Rain 5 ESE Amesville 39.37N 81.87W
07/01/2025 M1.00 Inch Athens OH Cocorahs
Fell in the past 10 minutes.
&&Local storm report, Jul 1, 11:49 AM EDT, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1149 AM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM Rain 5 N Belpre 39.35N 81.59W
07/01/2025 E1.23 Inch Washington OH Broadcast Media
1.23 inches in an hour.
&&Special weather statement, Jul 1, 12:23 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Charleston WV
1223 PM EDT Tue Jul 1 2025
KYZ101-103-OHZ087-011700-
Boyd KY-Greenup KY-Lawrence OH-
1223 PM EDT Tue Jul 1 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN BOYD...GREENUP AND
SOUTHWESTERN LAWRENCE COUNTIES THROUGH 100 PM EDT...
At 1223 PM EDT, Doppler radar was tracking a strong thunderstorm over
Greenbo Lake, or 11 miles north of Grayson, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ashland, Ironton, Coal Grove, Lake Vesuvius, Catlettsburg, Greenup,
Greenbo Lake, Oldtown, Naples, Load, Franklin Furnace, Flatwoods,
South Point, Russell, Raceland, Worthington, Wurtland, Bellefonte,
Westwood, and Hanging Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3858 8308 3866 8286 3860 8285 3857 8282
3859 8275 3860 8274 3865 8277 3868 8276
3868 8271 3872 8270 3873 8268 3843 8250
3839 8288 3840 8294 3839 8297 3841 8300
TIME...MOT...LOC 1623Z 250DEG 16KT 3850 8293
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JMCSpecial weather statement, Jul 1, 12:38 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Charleston WV
1238 PM EDT Tue Jul 1 2025
WVZ007-008-014>016-011715-
Jackson WV-Roane WV-Mason WV-Kanawha WV-Putnam WV-
1238 PM EDT Tue Jul 1 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN MASON...NORTHERN
PUTNAM...NORTH CENTRAL KANAWHA...SOUTHWESTERN ROANE AND SOUTHEASTERN
JACKSON COUNTIES THROUGH 115 PM EDT...
At 1238 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Kenna to near Winfield to near Buffalo.
Movement was east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Winfield, Sissonville, Eleanor, Buffalo, Poca, Kenna, Bancroft,
Statts Mills, Harmony, Given, Liberty, Kentuck, Walton, Looneyville,
Fraziers Bottom, Fairplain, and Gandeeville.
This includes Interstate 77 in West Virginia between mile markers 113
and 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3863 8195 3875 8180 3878 8121 3877 8120
3861 8133 3851 8151 3848 8182 3852 8212
3855 8216
TIME...MOT...LOC 1638Z 266DEG 21KT 3869 8167 3858 8188 3855 8203
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JMCSpecial weather statement, Jul 1, 1:08 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Charleston WV
108 PM EDT Tue Jul 1 2025
KYZ103-OHZ086-087-WVZ005-006-011745-
Boyd KY-Gallia OH-Lawrence OH-Wayne WV-Cabell WV-
108 PM EDT Tue Jul 1 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN BOYD...SOUTH CENTRAL
GALLIA...LAWRENCE...CABELL AND NORTHERN WAYNE COUNTIES THROUGH 145 PM
EDT...
At 107 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Vesuvius to near Ceredo. Movement was
east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Huntington, Ashland, Ironton, Coal Grove, Chesapeake, Proctorville,
Beech Fork State Park, Lake Vesuvius, Barboursville, Kenova,
Catlettsburg, Ceredo, Ona, Durbin, South Point, Burlington, Aid,
Crown City, Athalia, and Lockwood.
This includes the following highways...
Interstate 64 in Kentucky between mile markers 189 and 191.
Interstate 64 in West Virginia between mile markers 1 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3866 8267 3874 8223 3859 8220 3859 8222
3858 8220 3852 8219 3831 8220 3831 8221
3829 8221 3828 8263 3846 8267
TIME...MOT...LOC 1707Z 274DEG 17KT 3860 8258 3834 8256
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JMCThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:48 AM EDT | Special Weather Statement | RLX | Boone | 27 min |
| Jul 1, 10:33 AM EDT | Special Weather Statement | RLX | Wood | 27 min |
| Jul 1, 12:38 PM EDT | Special Weather Statement | RLX | Putnam, Roane | 37 min |
| Jul 1, 1:08 PM EDT | Special Weather Statement | RLX | Cabell | 37 min |
| Jul 1, 1:57 PM EDT | Special Weather Statement | RLX | Putnam | 33 min |
| Jul 1, 2:18 PM EDT | Flash Flood Warning | RLX | Cabell, Mason, Putnam | 3 hr |
| Jul 1, 2:27 PM EDT | Special Weather Statement | RLX | Kanawha | 33 min |
| Jul 1, 2:46 PM EDT | Special Weather Statement | RLX | Cabell | 29 min |
| Jul 1, 3:02 PM EDT | Flash Flood Warning | RLX | Kanawha, Putnam | 3 hr |
| Jul 1, 3:10 PM EDT | Flash Flood Warning | RLX | Boone, Kanawha, Lincoln, Putnam | 3 hr |
| Jul 1, 3:15 PM EDT | Flash Flood Warning | RLX | Cabell, Lincoln, Wayne | 3 hr |
| Jul 1, 5:06 PM EDT | Special Weather Statement | RLX | McDowell | 39 min |
| Jul 1, 5:08 PM EDT | Special Weather Statement | RLX | Raleigh, Wyoming | 52 min |
| Jul 1, 5:41 PM EDT | Special Weather Statement | RLX | Raleigh | 34 min |
Nearby
Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.